Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Blurred vision, burning in the eyes. Using eye drops for dry eyes. Symptoms persisting

I have started to have problems with my eyes for a few weeks now. My vision is blurred, my eyes feel like they are burning as if they have looked at the sunlight for to long even at night time and that there is grit in them. The optition reception suggested dry eye and to get drops from the chemist. I have done this and use the drops 3/4 per day for about 5/6 days now. The eyes do not feel like they have grit in them anymore but they still have all the other systoms.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
1.You might need to use the drop more frequently like hourly...may be it is a very severe dry eye.
2.use of gel form of tear substitute
3.use protective glasses when outdoors
Do rule out allergy, infection or uveitis by your ophthalmologist. If it is infection or uveitis, then you need to change your treatment line.

Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor